The aging of my face..

this poison has absolutely ruined my life.

1 Like

its called lipodystrophy or fat redistribution of the face, and now i look totaly different and along with it came mouth wrinkles(nasolabial lines). i am about to kill myself because of this.

1 Like

Many have reported this. As said, I too now have a dry fat face with no features. I used to have a really nice face with “dark” features. I’m guessing it’s due to DHT, T and cortisol.

Having a fat face is one thing and having the underlying subcutaneous fat in your face atrophy because of a drug is another. I have the latter of the two and my life is in hell. I have no way of fixing the problem as i have no money. I look fucking horrible!!!

The below picture (on the left) is a us website which shows exactly what has happened…

drbrent.com/images/PSCHAP_files/image009.jpg

FUCK PROPECIA!!!

I don’t know if it’s the same thing, and that link didn’t work for me, but during my last few months on finasteride I remember thinking that I looked way older. But I attribute it now, I think, to what were probably plummetting testosterone levels and resulting decrease in muscle mass. Doesn’t mean it’s permanent. My face eventually regained its pre-fin look, and the wrinkly circles under the eyes disappeared, thankfully.

1 Like

I find it interesting that as soon as I posted the link to the website which shows what happens to the facial structure changes caused by this drug, it no longer exists or is now forbidden. Was this done by a merck agent??? Probably. I just think there is something fishy about this website, who knows this may be funded by some gov’t health agency in co-op w/merck to study the effects of what this poison does to humans. we are the guinea pigs, they know this drug causes these sides they just don’t want the public to find out for probably a number of reasons. And to the above poster, this has not gone away and no my face hasn’t gone back to the way it was “pre-fin” as you call it. This is permanent.

Which website are you referring to?

The point is that because it hasn’t gone away does not mean it won’t ever, but you’re free to believe that if you want.

guys i stopped using/taking fin and minox around the third week of April, 2007 (yes, that’s indeed 2007). at that point, i had been on propecia for a little over a year and a half. its been almost 19 months, and i don’t mean to scare anybody, but the facial cahnges that you guys have mentioned on this thread, they haven’t gone away. in particular, the roundning (if that’s a word) of the face and that tired puffy look.

I consulted a number of docs, and they just told me to wait it out, so i basically i haven’t taken anything to counter the effects of fin. I have been searching for this topic for a long time on these forums, and i finally stumbled upon this thread, and seeing that its quite recent i decided to add my two cents.

Join the club.

I am 55 and told I look 40, until 6 weeks of Propecia aged my face 10 years in that 6 weeks. Falling face, puffy around my mouth, my profile now looks like I’ve aged 10 years, but it was just 6 weeks. And my eyes, puffy, black circles, wrinkles, they also aged 10 years in 6 weeks.

My Dr has not a clue to this side effect, she just turned her head, said she’s never heard of this but my hair now seems to be stronger and there is some regrowth.

So, go bald with a baby face at 55 (well no longer a baby face thanks Propecia) or have a full head of hair but have an much, much older face?

DAMN!!! I AM SO MAD, OUTRAGED… PROPECIA RUINED MY LIFE!!!

Scr:

I can relate to that. I didn’t necessary get the dark circles, but the loss of definition in my face is simply astounding. I had the well defined jaw-line with visibly high cheekbones. Then a few years ago, every time I would look myself in the mirror, I would say something is not the same. Never did I think that Propecia might be responsible for this drastic change in my appearance (cause back then I didn’t have an understanding of how the drug works). You look yourself in the mirror so often every day, that you don’t notice any change unless you stumble upon some old pics, or somebody you haven’t seen in a while points out ‘Hey, you look different bro.’

definitely agree. I had someone I hadn’t seen in a few years not recognize me. Different look, different scent, different person…

Guys,

First off, thanks to all for making information such as this available on this forum. It is incredibly helpful. I am 24 years old and have been taking 1.25mg/day Finasteride and 5% Minox daily for about a year and a half. From what i can tell, it has been effective in ceasing my hair loss that began when I was around 20.

However, all that said, I am experiencing side effects like all the others in the forum: baggy, sunken-in eyes; immense pressure behind the eyes; brainfog; fatigue.

My question relates to the fact that I have been taking both drugs for the entire year and a half. I understand that Minoxidil also has physical, non-sexual side effects such as these. How can one tell which drug is to blame in this situation? Does anyone have insight into which to quit, if not both?!

Please help, this is truly starting to get me very down.

Thanks in advance,
ATLGA

Yea, here’s the advice: Read title of this forum. Read FAQ at top of site.

QUIT THE DRUG and your problems will most likely resolve. Do not bother posting here if you continue to take it.

I used to look so young for my age. I was 26 and people thought I was 19. With fin, my face got real fat and bags under eyes almost emmidiately. It’s still like that, but not as bad now. But people say i’m not aging well.

So I when from looking younger than my age, to looking older with a fat face due to FIN.
this happened after like 5 days on fin.

Gaining weight in the face reminds me of when I had my dog neutered. he gained weight very fast. Taking fin = having our nuts cut off.

Rounding of the facial features, or “moon face”, is an indicator for Addison’s disease, a type of strong adrenal in sufficiency. How are you energy levels?

My motivation and drive went way down since fin. I think it’s due to the low T though. I don’t know if that’s what you mean by energy levels.

A lot of friends and family, even my mother, made comments on my “moon face”. I used to have a thin slender face. My mother, once in a while says that my face “no longer looks natural”. She doesn’t even know about the fin problems. I won’t tell her. She’ll worry for nothing.

I’ve only told my father, my doctors and my girlfriend. Only the people who can help me. No one else needs to know. I don’t want to be treated like a casualty or as a sick person. It will make me feel worse.

Marquisd,

My face has also aged, which I have known and hate to be in pictures now. My face actually looks thinner. It lost it’s collegan or who knows what else happened to it. I suspect it’s related to GH, but it could also be low T.

I had a girl I know ask me the other day if I lost weight. “She said your face looks Sunken” Clearly not a good thing.

actually this is a symptom of Cushing’s syndrome.